MathSciNet Relay Station
MathSciNet bibliographic data
MR2524122 (2010k:65126) 65L06 (34K28)
Wang, Wansheng; Zhang, Yuan; Li, Shoufu Stability of continuous Runge-Kutta-type methods for nonlinear neutral delay-differential equations. Appl. Math. Model. 33 (2009), no. 8, 3319–3329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement